# SDR SWAA2022102865495

- Difficulty date: October 28, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 50,008 hours, 25,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EXIT DOOR WINDOW LIGHT INOP / [01] REMOVED AND REPLACED LH OVER WING EXIT DOOR WINDOW LIGHT ASSY IAW AMM 33-21-00.
